# SDR GTIA2020111935455

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 12,234 hours, 5,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE BELOW WEEKLY LIMIT.  SERVICED L1 DOOR ASSIST BOTTLE, IAW AMM 52-10-00 TO PROPER PRESSURE.
